Basket

  1. 1.
    0106420 - UTIA-B 20040232 RIV DE eng C - Conference Paper (international conference)
    Kružík, Martin
    Rate-independent behavior of ferromagnets.
    [Rychlostne -nezavisle chovani feromagnetu.]
    Proceedings in Applied Mathematics and Mechanics (PAMM). Vol. 4. Dresden: Wiley, 2004, s. 67-70.
    [GAMM Jahrestagung. Dresden (DE), 21.03.2004-27.03.2004]
    R&D Projects: GA AV ČR IAA1075402
    Institutional research plan: CEZ:AV0Z1075907
    Keywords : ferromagnetism * hysteresis * rate-independent dissipation
    Subject RIV: BA - General Mathematics
    Permanent Link: http://hdl.handle.net/11104/0013601